# SDR ASOA201100177

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 21,792 hours, 18,984 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON TAKEOFF AT 8 DEG WHEN ATTEMPTED TO RETRACT.  RETURNED TO DEPARTURE AND LANDED.  FLAPS 8 DEG AFTER RUNNING QRH WITH LESS THEN 40 FPM DESCENT, ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  TROUBLESHOT IAW FIM 27-50-00, FLAGGED LEFT BPSU.  R & R LT BPSU IAW AMM 27-51-10.  OPS CHECK GOOD.
